Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1131 Publikationen

2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587535
Y. Kondratiev, R. Minlos, and E. Zhizhina, “Self-organizing birth-and-death stochastic systems in continuum”, REVIEWS IN MATHEMATICAL PHYSICS, 2008, 20, 451-492.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587154
Y. Kondratiev, O. Kutoviy, and S. Pirogov, “Correlation functions and invariant measures in continuous contact model”, INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS, 2008, 11, 231-258.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587382
Y. Kondratiev, O. Kutoviy, and R. Minlos, “On non-equilibrium stochastic dynamics for interacting particle systems in continuum”, JOURNAL OF FUNCTIONAL ANALYSIS, 2008, 255, 200-227.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586911
A. Kargol, Y. Kondratiev, and Y. Kozitsky, “Phase transitions and quantum stabilization in quantum anharmonic crystals”, REVIEWS IN MATHEMATICAL PHYSICS, 2008, 20, 529-595.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586678
W. Hoffmann, “Geometric estimates for the trace formula”, ANNALS OF GLOBAL ANALYSIS AND GEOMETRY, 2008, 34, 233-261.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586597
A. Grigoryan, and J. Hu, “Off-diagonal upper estimates for the heat kernel of the Dirichlet forms on metric spaces”, INVENTIONES MATHEMATICAE, 2008, 174, 81-126.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1636325
V. Bernik, F. Götze, and O. Kukso, “On the divisibility of the discriminant of an integral polynomial by prime powers”, LITHUANIAN MATHEMATICAL JOURNAL, 2008, 48, 380-396.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1631003
G. Chistyakov, and F. Götze, “Limit theorems in free probability theory I”, ANNALS OF PROBABILITY, 2008, 36, 54-90.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586665
G. Chistyakov, and F. Götze, “Limit theorems in free probability theory II”, CENTRAL EUROPEAN JOURNAL OF MATHEMATICS, 2008, 6, 87-117.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587843
F. Götze, and M. Gordin, “Limit correlation functions for fixed trace random matrix ensembles”, COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2008, 281, 203-229.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587655
S. Bauer, “Almost complex 4-manifolds with vanishing first Chern class”, JOURNAL OF DIFFERENTIAL GEOMETRY, 2008, 79, 25-32.
PUB | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935278
K. Bozorgmehr, and K. Schubert, “Neue Disziplin "Global Health" - Die Herausforderung der Globalisierung”, puls-b. Magazin für die Akteure der Gesundheit, 2008, 3, 62-65.
PUB
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2780253
T. Claußen, “Individuelle (Sprach)Lernberatung - eine Hilfe zur Selbsthilfe für "autonome" Lerner in spe”, Andalusischer Germanistenverband MAGAzin, 2008, 18, 52-56.
PUB
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586343
A. Bak, and Y. V. Muranov, “Splitting a simple homotopy equivalence along a submanifold with filtration”, Sbornik Mathematics, 2008, 199, 787-809.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1636440
A. Bak, and M. Morimoto, “Equivariant Intersection Theory and Surgery Theory for Manifolds with Middle Dimensional Singular Sets”, Journal of K-Theory, 2008, 2, 507-600.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1588328
H. Abels, “Proximal linear maps”, Pure and Applied Mathematics Quarterly, 2008, 4, 127-145.
PUB | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587905
R. Ahlswede, and V. Blinovsky, “Multiple packing in sum-type metric spaces”, DISCRETE APPLIED MATHEMATICS, 2008, 156, 1469-1477.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2562311
G. Costakis, and A. Manoussos, “J-class weighted shifts on the space of bounded sequences of complex numbers”, Integral Equations and Operator Theory, 2008, 62, 149-158.
PUB | DOI | WoS | arXiv
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1634250
F. Gähler, J. Hunton, and J. Kellendonk, “Integer Cech cohomology of icosahedral projection tilings”, ZEITSCHRIFT FUR KRISTALLOGRAPHIE, 2008, 223, 801-804.
PUB | DOI | WoS | arXiv
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1630852
M. Baake, and N. Zint, “Absence of singular continuous diffraction for discrete multi-component particle models”, JOURNAL OF STATISTICAL PHYSICS, 2008, 130, 727-740.
PUB | DOI | WoS
 

Filter und Suchbegriffe

type=journal_article

year=2008

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: angewandte-chemie

Export / Einbettung